# SDR CA121120004

- Difficulty date: November 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2121 · Air Distribution Fan
- Part: Washer
- Condition: Misinstalled
- Location: Armature
- Part time: 819 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISSASSEMBLY AT O/H, IT WAS FOUND THAT THE INTERNAL WASHERS ON THE MAIN ARMATURE SHAFT WERE INSTALLED INCORRECTLY, ALLOWING THE ARMATURE, AND MAIN CONDENSOR BLOWER FAN TO VIBRATE, CAUSING STRUCTURAL DAMAGE TO THE FAN CASE. THIS WAS A NEW PART, PURCHASED FROM THE OEM AND REMOVED AT 819.0 TSN. A, WAVE WASHER WAS FOUND INSTALLED AT THE COMMUTATOR END, RATHER THAN THE DRIVE END OF THE SHAFT, WERE IT IS SUPPOSED TO BE LOCATED IAW THE CMM.
